# SDR AALA2019123089011

- Difficulty date: December 27, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 28,884 hours, 10,816 cycles
- Engine: Iae V2533A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reversers
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON TAKEOFF "REV THRUST NOT SET" APPEARED ON ECAM. REJECTED T/O AT LOW SPEED. MAINTENANCE REPROTS OPERATED ENGINES @ TAKEOFF THRUST VERIFIED ENGINE OPERATIONAL LIMITS TO BE NORMAL IAW AMM 71-00-00-860-010-B. NO OPERATIONAL OR ECAM MESSAGES NOTED.
